# SDR SWAA2022042086157

- Difficulty date: March 21, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Bracket
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 AT LBL6 KEEL BEAM 2022-148142 / [01] REPLACED SUPPORT BRACKET BODY STATION 540 RBL6 KEEL BEAM IAW SRM B737-700 51-10-02. TOOL USED DIGITAL CALIPER P/N: 500-197-30N S/N: A21043225; DUE DATE: 10/AUG/22.;[02] CORRECTED STEP 1 REPLACED SUPPORT BRACKET BODY STATION 540 LBL6 KEEL BEAM IAW SRM B737-700 51-10-02. TOOL USED DIGITAL CALIPER P/N: 500-197-30N S/N: A21043225; DUE DATE: 10/AUG/22.;[03] REPLACED SUPPORT BRACKET BODY STATION 540 LBL6 KEEL BEAM IAW SRM B737-700 51-10-02. TOOL USED DIGITAL CALIPER P/N: 500-197-30N S/N: A21043225; DUE DATE: 10/AUG/22.
